MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA HP UNI TIB TRAY SZ5 RMLL; EARLY INTERVENTION : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US SIGMA HP UNI TIB TRAY SZ5 RMLL; EARLY INTERVENTION : KNEE TIBIAL TRAY
Catalog Number 102452500
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device found evidence confirming the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Once implanted the tibial component, the surgeon tried to place to insert but both didn't assembly to the tibial component.The tibial component was replaced.

Brand Name
SIGMA HP UNI TIB TRAY SZ5 RMLL
Common Device Name
EARLY INTERVENTION : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8116166
Report Number1818910-2018-76651
Device Sequence Number11205121
Product Code HRY
UDI-Device Identifier10603295002413
UDI-Public10603295002413
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K070849
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number102452500
Device Lot NumberH37955
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/26/2018
Initial Report FDA Received Date11/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1